# SDR ASOA2016062715122

- Difficulty date: June 27, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 732-744
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE PRESSURE FLOOR SUPPORT HAS CORROSION BELOW LT FWD EMERGENCY EXIT BS 732.5 - 744.15. : BLENDED CORROSION IAW SRM TASK 51-21-06-001-001-A01. COMPLIED WITH EA 32-2016-126.
